# SDR JIKA2014042401

- Difficulty date: April 24, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N131GP
- Make and model: Beech C-99
- Aircraft serial: U225
- Aircraft time: 21,499 hours, 32,578 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 619
- Condition: Failed
- Location: Mlg
- Part time: 1,029 hours, 1,044 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING VISUAL APPROACH,  SELECTED MLG DOWN, LANDING GEAR FAILED TO EXTEND WHICH RESULTED IN GEAR UNSAFE LIGHT ILLUMINATING.  RECYCLED GEAR WITH SAME RESULT, FURTHER TROUBLESHOOTING REVEALED THE GEAR RELAY CIRUCIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER & TRIED TO RECYCLE GEAR WITH SAME RESULTS.  MANUALLY EXTENDED GEAR WITH THREE GREEN DOWN & LOCK INDICATOR LIGHTS ILLUMINATED.  LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY LANDING GEAR MOTOR.  R & R MOTOR ASSEMBLY & PERFORMED OPS CHECK IAW MM 32-31-00, NOTED CHECKED WERE NORMAL.
